# SDR ENHA LP230674

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N1232Y
- Make and model: Cessna 208B
- Aircraft serial: 208B0566
- Aircraft time: 27,424 hours, 59,272 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Autopilot Sys
- Part number: GFC600
- Part serial: NONE
- Condition: Activated
- Location: Zone 200
- Part time: 2,051 hours, 3,778 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

AUTOPILOT ENGAGED AND DISCONNECTED 3 TIMES. HAD TO PULL CIRCUIT BREAKER. MECHANICS RAN SELF TEST AND FOUND ELECTRONIC STABILITY AND PROTECTION (ESP) ENABLED AND WORKING NORMALLY. REF POH AND GFC600 PILOTS GUIDE 2.6.
